# SDR NACA202507170015

- Difficulty date: March 20, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT L/H STA 955, LBL 98 (APPROX) HAS CORROSION ON MATING SURFACE.  REMOVED CORROSION AND ACCOMPLISHED REPAIR ON UPPER KICK FITTING AT LH STA 955 LBL 98 IAW B767-3 SRM 57-10-10 REPAIR 3.
